# SDR SWIA202056002

- Difficulty date: December 3, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 272007
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON INBOARD PCU REQUIRES REPLACEMENT DUE TO CORROSION.  SEE JOB# 71008484, OPERATION 5, MX TRANS #21851614   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED L/H AILERON INBOARD PCU IAW CRJ-700 AMM 27-14-01-000-801-A01 AND 27-14-01-400-801-A01. OPS TEST GOOD. COMPLIED WITH TASK CARD 27-900-1002-SKY.
